# SDR DL76G050413

- Difficulty date: July 29, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 30,847 hours, 4,835 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Part number: 856LU5
- Part serial: AA183162M
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPT PROBE LIGHT ILLUMINATED IN FLT FOLLOWED BY UNRELIABLE AIRSPEED, SELECTED ALT AIR DATA ALL OK.  HOWEVER, HAD TO FLYNO-RVSM AND DID HAVE ENOUGH FUEL TO CONTINUE.  REPLACED LEFT PROBE.
